MAUDE Adverse Event Report: CORINDUS, INC. CORPATH GRX SYSTEM

CORINDUS, INC. CORPATH GRX SYSTEM
Model Number 301
Medical Device Problem Code Fail-Safe Problem (2936)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation was conducted where by the joystick was disassembled upon return.It ws discovered that the joystick had been over-torqued by the user.This over-torquing caused to potentiometer of the joystick to stay out of the dead band and as such, left the joystick in a position that an active voltage was constantly applied keeping the system in a driving mode while the operator was touching the joystick, even if the joystick position was in the dead band zone.Overall, this issue was caused by mis-use of the system.
 
Event or Problem Description
While using the corpath grx system for a pci procedure, the physician attempted to advance the guidewire, he noted that the guidewire was responding more than usual.The joystick was moved to the first variable speed level, but the guidewire was moving faster than anticipated.The same issue occured when attempting to rotate the guidewire.Eventually an alarm and error sounded on the control console instructing to "release joystick." the case was converted to a manual procedure and was successfully completed.

Brand Name
CORPATH GRX SYSTEM
Common Device Name
CORPATH GRX SYSTEM
Manufacturer (Section D)
CORINDUS, INC.
309 waverley oaks road
suite 105
waltham MA 02452
MDR Report Key7400392
Report Number3007822508-2018-00001
Device Sequence Number1292193
Product Code DXX
UDI-Device Identifier00816280023017
UDI-Public(01)00816280023017(11)170922
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K160121
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 04/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number301
Device Catalogue Number301
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/13/2018
Initial Report FDA Received Date04/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1